# SDR IPXA2025052368253

- Difficulty date: April 11, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960438200
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, CENTER FLAP TOP SKIN AND RIB FLANGE 26A HAS (1) CRACK INDICATION AND HAS BEEN MARKED IN RED.  ACCOMPLISHED WHIT  E.A 300-5750-27-A3891 PRELIMINRY 1 AND INSTALLED DOUBLER AT CENTER FLAP LH IN ACCORDANCE WHIT SRM  57-50-00 AND MATERIAL USED 2024T3 0.056 AND ALODINE 1132 BATCH 000433328  AND PRIMER PN 02-013-8 BATCH 4271767 AND PAINT CUP CCAS-LM3 AND RIVET USED PN CR3212-5-03 BATCH 0004318529 AND ACCORDANCE WHIT A300-600 SRM 51-40-21.
